On the Spherical Spectrum.

Jose I. Nieto

Manuscripta mathematica (1980)

  • Volume: 32, page 137-148
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Nieto, Jose I.. "On the Spherical Spectrum.." Manuscripta mathematica 32 (1980): 137-148. <http://eudml.org/doc/154722>.

author = {Nieto, Jose I.},
journal = {Manuscripta mathematica},
keywords = {normaloid operators; peripheral spectrum; equivalent norms; ergodic theory},
pages = {137-148},
title = {On the Spherical Spectrum.},
url = {http://eudml.org/doc/154722},
volume = {32},
year = {1980},

AU - Nieto, Jose I.
TI - On the Spherical Spectrum.
JO - Manuscripta mathematica
PY - 1980
VL - 32
SP - 137
EP - 148
KW - normaloid operators; peripheral spectrum; equivalent norms; ergodic theory
UR - http://eudml.org/doc/154722
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.